advertisement
Question
Posted by: jskr | 2007/05/29

Burning sensation on the skin

Myself, and as I have now found out a number of my females collegues have experienced a "burning" sensation on our skins.

This comes and go's every now and then, and manifests on various parts of our bodies. It is rather sensitive to touch, but dissappears and reappears rather randomly.

Are you aware of this condition, and is it common? What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JSKR
This can be caused by a vit B deficiency, or sometimes by viral infections ( like a flu) or by a pinched nerve ( but then it would be the same place all the time) or diseases like diabetes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Keen | 2007/05/29

It can be the side effect of certain medications or even a shortage of a certain vitamin. (Vit B). There are other possibilities too, but the obvious ones needs to be addressed first. I would check with a pharmacist if you take any medication or try supplementing with a good multivitamin and see if it makes a difference.

Reply to Keen
Posted by: jskr | 2007/05/29

Don't think that's it...not all of us are even tea drinkers...interesting though ;o)

Reply to jskr
Posted by: fleshy | 2007/05/29

My ex bf had this and apparently he was drinking too much tea and the doctor told him it was the tanin that was causing a sensitivity ob his skin.
Dont know if it was true but he did cut down as he drank a lot of tea.

Reply to fleshy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement